Alert archive / Colorado / Red Flag Warnings in 2022
Red Flag Warning 19, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at May 6, 2022, 2:27 PM MDT for 17 counties in Colorado. It took effect at May 7, 2022, 10:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 6, 2022, 2:27 PM MDT (20:27 UTC)
- In effect from
- May 7, 2022, 10:00 AM MDT
- Expired
- May 7, 2022, 9:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Park County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 9 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3190 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
794 WWUS85 KBOU 062027 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 227 PM MDT Fri May 6 2022 COZ214-216-241-246-247-071200- /O.UPG.KBOU.FW.A.0013.220507T1600Z-220508T0300Z/ /O.NEW.KBOU.FW.W.0019.220507T1600Z-220508T0300Z/ /O.NEW.KBOU.FW.A.0014.220508T1700Z-220509T0300Z/ Central and Southeast Park County- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Elbert/Central and East Douglas Counties Above 6000 Feet- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- 227 PM MDT Fri May 6 2022 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE PALMER DIVIDE, SOUTH PARK, AND PORTIONS OF EAST-CENTRAL COLORADO... ...FIRE WEATHER WATCH IN EFFECT FROM LATE SUNDAY MORNING THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE PALMER DIVIDE, SOUTH PARK, AND PORTIONS OF EAST-CENTRAL COLORADO... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 10 AM to 9 PM MDT Saturday. A Fire Weather Watch has also been issued. This Fire Weather Watch for wind and low relative humidity is in effect from Sunday morning through Sunday evening. * Affected Area...Fire Weather Zones 214, 216, 241, 246 and 247. * Timing...Red Flag Warning in effect from 10 AM to 9 PM MDT on Saturday. Fire Weather Watch in effect from 11 AM to 9 PM MDT on Sunday. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 10 percent. * Impacts...Any fire that starts will have the potential to spread rapidly. Avoid outdoor activities that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ239-240-243>245-249-071200- /O.UPG.KBOU.FW.A.0013.220507T1600Z-220508T0300Z/ /O.NEW.KBOU.FW.W.0019.220507T1600Z-220508T0300Z/ Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties-Washington County- 227 PM MDT Fri May 6 2022 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE DENVER METRO AND PORTIONS OF THE EAST-CENTRAL PLAINS... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 10 AM to 9 PM MDT Saturday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 239, 240, 243, 244, 245 and 249. * Timing...10 AM to 9 PM MDT Saturday. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 11 percent. * Impacts...Any fire that starts will have the potential to spread rapidly. Avoid outdoor activities that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ238-242-248-071200- /O.NEW.KBOU.FW.W.0019.220507T1600Z-220508T0300Z/ Larimer County Below 6000 Feet/Northwest Weld County- Northeast Weld County-Logan County- 227 PM MDT Fri May 6 2022 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR LOGAN, EASTERN LARIMER, AND NORTHERN WELD COUNTIES... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 10 AM to 9 PM MDT Saturday. * Affected Area...Fire Weather Zones 238, 242 and 248. * Timing...10 AM to 9 PM MDT Saturday. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 12 percent. * Impacts...Any fire that starts will have the potential to spread rapidly. Avoid outdoor activities that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
3 follow-up statements
056 WWUS85 KBOU 071027 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 427 AM MDT Sat May 7 2022 COZ214-216-241-246-247-071830- /O.CON.KBOU.FW.W.0019.220507T1600Z-220508T0300Z/ /O.CON.KBOU.FW.A.0014.220508T1700Z-220509T0300Z/ Central and Southeast Park County- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Elbert/Central and East Douglas Counties Above 6000 Feet- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- 427 AM MDT Sat May 7 2022 ...RED FLAG WARNING REMAINS IN EFFECT TODAY FROM 10 AM TO 9 PM MDT FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH PARK, THE SOUTHERN FRONT RANGE FOOTHILLS, PALMER DIVIDE, AND ADJACENT PLAINS THROUGH LINCOLN COUNTY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH PARK, THE SOUTHERN FRONT RANGE FOOTHILLS, PALMER DIVIDE, AND ADJACENT PLAINS THROUGH LINCOLN COUNTY... * Affected Area...Fire Weather Zones 214, 216, 241, 246 and 247. * Timing...Red Flag Warning in effect from 10 AM to 9 PM MDT on Saturday. Fire Weather Watch in effect from 11 AM to 9 PM MDT on Sunday. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 9 percent. * Impacts...Any fire that starts will have the potential to spread rapidly. Avoid outdoor activities that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ238>240-242>245-248-249-071830- /O.CON.KBOU.FW.W.0019.220507T1600Z-220508T0300Z/ Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County-Northeast Weld County- Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties-Logan County- Washington County- 427 AM MDT Sat May 7 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE DENVER METRO AND MOST OF THE PLAINS OF NORTHEAST COLORADO... * Affected Area...Fire Weather Zones 238, 239, 240, 242, 243, 244, 245, 248 and 249. * Timing...10 AM to 9 PM MDT Saturday. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 11 percent. * Impacts...Any fire that starts will have the potential to spread rapidly. Avoid outdoor activities that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
627 WWUS85 KBOU 071817 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 1217 PM MDT Sat May 7 2022 COZ214-216-241-246-247-080300- /O.CON.KBOU.FW.W.0019.000000T0000Z-220508T0300Z/ /O.CON.KBOU.FW.A.0014.220508T1700Z-220509T0300Z/ Central and Southeast Park County- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Elbert/Central and East Douglas Counties Above 6000 Feet- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- 1217 PM MDT Sat May 7 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH PARK, THE SOUTHERN FRONT RANGE FOOTHILLS, PALMER DIVIDE, AND ADJACENT PLAINS THROUGH LINCOLN COUNTY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH PARK, THE SOUTHERN FRONT RANGE FOOTHILLS, PALMER DIVIDE, AND ADJACENT PLAINS THROUGH LINCOLN COUNTY... * Affected Area...Fire Weather Zones 214, 216, 241, 246 and 247. * Timing...Red Flag Warning in effect from 10 AM to 9 PM MDT on Saturday. Fire Weather Watch in effect from 11 AM to 9 PM MDT on Sunday. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 8 percent. * Impacts...Any fire that starts will have the potential to spread rapidly. Avoid burning or any outdoor activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ238>240-242>245-248-249-080300- /O.CON.KBOU.FW.W.0019.000000T0000Z-220508T0300Z/ Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County-Northeast Weld County- Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties-Logan County- Washington County- 1217 PM MDT Sat May 7 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE DENVER METRO AND MOST OF THE PLAINS OF NORTHEAST COLORADO... * Affected Area...Fire Weather Zones 238, 239, 240, 242, 243, 244, 245, 248 and 249. * Timing...until 9 PM MDT Saturday. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 9 percent. * Impacts...Any fire that starts will have the potential to spread rapidly. Avoid burning or any outdoor activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
105 WWUS85 KBOU 080327 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 927 PM MDT Sat May 7 2022 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED AGAIN SOUTH OF INTERSTATE 70 ON SUNDAY.. .Cooler temperatures have decreased the fire danger this evening. Southerly winds will increase again on Sunday. With low humidities mainly south of Interstate 70, critical fire weather conditions are expected in those areas. COZ214-216-241-246-247-081200- /O.EXP.KBOU.FW.W.0019.000000T0000Z-220508T0300Z/ /O.UPG.KBOU.FW.A.0014.220508T1700Z-220509T0300Z/ /O.NEW.KBOU.FW.W.0020.220508T1700Z-220509T0300Z/ Central and Southeast Park County- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Elbert/Central and East Douglas Counties Above 6000 Feet- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- 927 PM MDT Sat May 7 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH PARK, THE SOUTHERN FRONT RANGE FOOTHILLS, PALMER DIVIDE, AND ADJACENT PLAINS THROUGH LINCOLN COUNTY... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 11 AM to 9 PM MDT Sunday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 214, 216, 241, 246 and 247. * Timing...Red Flag Warning in effect from 11 AM to 9 PM MDT on Sunday. * Winds...Southwest 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 10 percent. * Impacts...Any fire that starts will have the potential to spread rapidly. Avoid burning or any outdoor activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ238>240-242>245-248-249-080430- /O.EXP.KBOU.FW.W.0019.000000T0000Z-220508T0300Z/ Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County-Northeast Weld County- Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties-Logan County- Washington County- 927 PM MDT Sat May 7 2022 ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR THE DENVER METRO AND MOST OF THE PLAINS OF NORTHEAST COLORADO... Cooler temperatures and higher humidities are expected on Sunday. Developing breezes may push conditions near Red Flag criteria along the foothills and in the Denver area late in the day. $$ Gimmestad
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at May 6, 11:01 AM MDT, 3 hours 26 minutes earlier.
Area forecast discussion, May 6, 11:01 AM MDT, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1101 AM MDT Fri May 6 2022 .UPDATE... Issued at 1045 AM MDT Fri May 6 2022 Temperatures have warmed up quickly this morning with DEN reaching 75 F at 1030 AM. Despite the warmer than expected start, the high temperature forecast was left basically the same due to high level cloudiness overhead. Highs are still expected to be in the low 80s across the plains. The trickier part of the forecast is the winds. The winds have been rather light this morning across the plains with the exception of near the foothills where some gusts are occurring. It seems the winds will be near or lighter than forecast through the early afternoon so wind speeds were dropped slightly across the plains in the forecast. The exception is near the Cheyenne Ridge where there will be more frequent gusts. Overall, there will be elevated fire weather conditions but any critical conditions should stay limited in extent and duration. && .SHORT TERM...(Today and tonight) Issued at 300 AM MDT Fri May 6 2022 Weak ridging over Colorado will shift east of the state and be replaced with a west to southwest flow aloft. Warming trend continues today with highs in the upper 70s to lower 80s over northeast Colorado. There is some moisture at the upper levels of the atmosphere, so we will see high clouds move across the region. Otherwise, dry air will be in place with no precipitation. Surface pressure lowers over the eastern plains today and will bring west to northwest winds. Good mixing during the afternoon and early evening should produce wind gusts of 20 to 30 mph across the area. Winds decouple and weaken around sunset. Mild night is expected due to the warm airmass and high clouds helping to limit radiational cooling. .LONG TERM...(Saturday through Thursday) Issued at 403 AM MDT Fri May 6 2022 Saturday, there will be increasing southwesterly flow aloft, stronger downsloping and lee troughing, and deeper mixing. It will be a few degrees warmer than Friday, models have 700 mb temperatures up to 10 to 15 C across most of the area by late afternoon which suggest a high around the mid 80s for Denver. We're currently forecasting 87 F, which would tie the record set in 1989 and 1874. It will also be drier and we expect critically low humidity in the 10 to 15 percent range across most of the lower elevations for the afternoon. Winds will increase as well, with widespread peak afternoon gusts of 25 to 40 mph. The strongest winds will likely be across the southern portion of our forecast area, coincident with the lowest humidity. We maintained our Fire Weather Watch for South Park, the southern foothills, Palmer Divide and adjacent plains from 10 am to 9 pm Saturday. Saturday evening, a shortwave moving through the trough will push a weak cold front across the area which will bring temperatures down a few degrees. Temperatures will remain well above normal Sunday, with highs in the mid to upper 70s across the plains and 40s and 50s in the high country. Humidity will remain low, winds breezy, and fire weather conditions elevated to critical across much of the lower elevations. The greatest threat will again be around South Park, the southern foothills, Palmer Divide and adjacent plains. Continue to expect isolated to scattered, light showers on Saturday and Sunday, mainly confined to the high country, with the possibility of some isolated thunderstorms in the afternoon bringing few hazards. Saturday afternoon and evening, a few severe storms are possible out near the northeast corner in the vicinity of a dryline, but it depends on how much moisture and lift show up. SPC has much of northern Colorado in a general thunderstorm risk on Saturday, and a small area of marginal risk for hail and wind just past our northeast border. Monday looks very similar to Sunday, then Tuesday and Wednesday models have a ridge retrograding and building over the Great Plains. Highs could be back in the mid 80s across the plains by mid-week, with persistent dry and breezy conditions and widespread elevated to critical fire weather conditions. There is little model consensus about the situation in the latter part of the week but it looks like the next trough may arrive Thursday. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1045 AM MDT Fri May 6 2022 VFR conditions expected through the TAF period. Winds have been light this morning and should continue to be light into the early afternoon. There is low confidence in the wind speeds when the westerly winds develop during the afternoon. They will probably be on the lighter side, between 8-12 knots, but there could be some short-lived gusts up to 22 knots or so. Tonight, drainage winds will develop and then winds will be gusty out of the southwest during the day tomorrow. && .FIRE WEATHER... Issued at 403 AM MDT Fri May 6 2022 Warming and drying trend continues today as weak high pressure aloft crosses Colorado. Relative humidity will bottom out in the 13-17 percent range across the plains. Wind gusts will be near the 25 mph threshold for fire weather highlights across most of the plains, foothills, and South Park. It still appears the strongest winds will not be located with the lowest humidity, so any critical fire weather conditions that do develop should be limited in area and duration. As a result, Fire Weather highlights were not issued for today but elevated fire weather conditions will be messaged. Saturday, expect elevated to critical fire weather conditions across the lower elevations due to stronger winds and lower humidity, especially from South Park and the southern Front Range Foothills eastward across the Palmer Divide area onto the adjacent plains. That's where recent precipitation has generally been lighter and green-up should be weakest. Winds will also be strongest and most persistent in that area, with 30 to 40 mph gusts coincident with humidity dropping to 10 to 15 percent and near record heat. We maintained our Fire Weather Watch for South Park, the southern foothills, Palmer Divide and adjacent plains from 10 am to 9 pm Saturday. A cold front will push across the plains Saturday evening, with a little cooler and more stable air expected over most of the plains for Sunday. Park County into the southern Front Range Foothills and crest of the Palmer Divide would be most susceptible to critical fire weather conditions. It looks like this general pattern will stick around through much of next week, although green-up will still need to be monitored to delineate where fuels will still be susceptible to fire growth. && .BOU WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Saturday morning through Saturday evening for COZ214-216-239>241-243>247-249. && UPDATE...Danielson SHORT TERM...Meier LONG TERM...EJD AVIATION...Danielson FIRE WEATHER...Meier/EJD
Hazardous weather outlook, May 6, 11:01 AM MDT, 3 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1101 AM MDT Fri May 6 2022 COZ030>051-071715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1101 AM MDT Fri May 6 2022 ...FIRE WEATHER WATCH IN EFFECT FROM 10 AM SATURDAY MORNING THROUGH 9 PM SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH PARK, SOUTHERN FRONT RANGE FOOTHILLS, PALMER DIVIDE, AND ADJACENT PLAINS OF NORTHEAST COLORADO0... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Warming and drying trend continues today with highs in the upper 70s to lower 80s across northeast Colorado. West to northwest winds will increase this afternoon with gusts ranging 20 to 30 mph. These conditions will lead to elevated fire weather conditions this afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Record or near record heat combined with gusty winds and very low humidity will bring critical fire weather conditions to much of the area Saturday. Winds will increase and gust to 25 to 40 mph by afternoon, with the strongest winds and most critical conditions from Park and southern Jefferson Counties across the Palmer Divide area. Fire danger will be at or near critical levels again on Sunday from Park County eastward across the Palmer Divide. Farther north and east temperatures will be a little cooler with somewhat lighter winds and a slight improvement in humidity. Scattered showers and a few thunderstorms will be possible in the mountains and northern border area late Saturday into Sunday. An isolated severe storm with large hail and damaging winds would be possible over the far northeast corner of the state Saturday evening. Warmer than normal temperatures will persist into next week, with elevated to critical fire weather conditions persisting especially in areas that have not experienced sufficient spring green-up. There may be a threat of severe storms over the eastern plains toward next Thursday, although uncertainty is quite high at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 2:27 PM MDT | Fire Weather Watch | BOU | Arapahoe, Clear Creek, Douglas, Elbert, Gilpin, Jefferson and 2 more | 31 hr |
Nearby
Red Flag Warnings in Colorado, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.